Heart Palpitations Accompanied By Fever After Taking Antibiotics After Breast Surgery?
Hello. I finished surgery on breast lumps. My heart felt beating fast and fever after taking antibiotics. that’s why huh. Do I have to stop taking antibiotics?
Good evening, thanks for asking at HealthReplies.com. The condition you are experiencing will actually be easier for us to answer if you can convey the specific content of the drug, because there are many types of antibiotic drugs and side effects are not always the same. Better yet, you can pass on all the drugs that have been prescribed to you, because it could be that even if your condition is due to drug side effects, not necessarily because of the antibiotic drug.
But apart from that, unfortunately when talking about antibiotics, you can not stop or continue treatment on your own without a doctor's recommendation. So if it has to be continued, continue with the doctor's knowledge, and if it has to be stopped, stop it because of the doctor's advice. Therefore, the best recommendation now is to check yourself back to the doctor who prescribed the drug. Let the doctor decide later whether this is really due to the side effects of the antibiotic or not, and if so, what medication should be given to replace the antibiotic.
If the condition is now you can not meet with the doctor, consult yourself to any general practitioner. If it can't be done for one reason or another, and the symptoms are very annoying, it's okay to stop yourself, but this should be the last resort. So, hopefully answering your question.